# SDR FDEA201206062111

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 46,523 hours, 21,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hyd Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

PASSING FL 280,  DURING DECENT.  THE ECAM "HYD LO PRESS" GREEN HYD SYS RESERVOIR LEVEL WAS DOWN TO RED DOT.  WITHING 30 SEC USING ECAM TURNED GREEN PUMPS OFF.  LATER ECAM INDICATED "LO RESV LEVEL".  GRAVITY EXTENDED GEAR.  GREEN LEVEL RETURNED TO NORMAL.  R & R O-RING AT GREEN HIGH PRESSURE MANIFOLD, LOW PRESSURE SWITCH 30WW.
